# SDR ASAA2015010110111

- Difficulty date: January 1, 2015
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 8,089 hours, 2,548 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE TREND DATA SHOWS GREATER THAN EXPECTED VIBRATION DATA SCATTER. INDICATION ERRORS ARE SUSPECTED.  ACFT  GROUNDED.  R & R NR 2 ENG IAW MM 71-51-03.  ACCOMPLISHED TEST 7 & 12 IAW MM 71-00-00-800-811-F00.  ALL TEST PASSED.
